Skip to main content
Article
QUIVER GRASSMANNIANS, QUIVER VARIETIES AND THE PREPROJECTIVE ALGEBRA
Pacific Journal of Mathematics (2011)
  • Alistair Savage, University of Toronto
  • Peter Tingley, Loyola University Chicago
Publication Date
June 3, 2011
DOI
10.2140/pjm.2011.251.393
Citation Information
Alistair Savage and Peter Tingley. "QUIVER GRASSMANNIANS, QUIVER VARIETIES AND THE PREPROJECTIVE ALGEBRA" Pacific Journal of Mathematics Vol. 251 Iss. 2 (2011) p. 393 - 429
Available at: http://works.bepress.com/peter-tingley/16/